# SDR WVER0815201600001

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 30,293 hours, 24,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME SECTOR CRACKED AT STRINGER 13L.
